# SDR CA090629007

- Difficulty date: June 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 8,618 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 2736053003
- Condition: Leaking
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD FLUID FOUND LEAKING FROM LT FLAP ACTUATOR AREA DURING INSP.  OUTER CASING FOUND CRACKED AT THE OPPOSITE SIDE OF RAM-END CAP.
